# SDR SWIA201130834

- Difficulty date: October 17, 2011
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 26,791 hours, 21,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INBOARD VANE CAP CHAFED.  (C-CHECK)  REPAIRED PER REO.
